Omesar Lymphoma Causes and Reviews
Lymphoma is a cancer of a part of the immune system called the lymph system. There are many types of Lymphoma. One type is Hodgkin disease. The rest are called non-Hodgkin Lymphomas.
Non-Hodgkin Lymphomas begin when a type of white blood cell, called a T cell or B cell, becomes abnormal. The cell divides again and again, making more and more abnormal cells. These abnormal cells can spread to almost any other part of the body. Most of the time, doctors don't know why a person gets non-Hodgkin Lymphoma. You are at increased risk if you have a weakened immune system or have certain types of infections.
Non-Hodgkin Lymphoma can cause many symptoms, such as
- Swollen, painless lymph nodes in the neck, armpits or groin
- Unexplained weight loss
- Soaking night sweats
- Coughing, trouble breathing or chest pain
- Weakness and tiredness that don't go away
- Pain, swelling or a feeling of fullness in the abdomen
Your doctor will diagnose Lymphoma with a physical exam, blood tests, a chest x-ray, and a biopsy. Treatments include chemotherapy, radiation therapy, targeted therapy, biological therapy, or therapy to remove proteins from the blood. Targeted therapy uses substances that attack cancer cells without harming normal cells. Biologic therapy boosts your body's own ability to fight cancer. If you don't have symptoms, you may not need treatment right away. This is called watchful waiting.
NIH: National Cancer Institute
Omesar Lymphoma Reviews
|Mon, 31 May 2010 |
LIGHT HEADED SHORTNESS OF BREATH AND SEVERE PALPATATIONS. TO WALK UP THE STAIRS REQUIRED ME TO LIE DOWN BECAUSE OF THESE SIDE EFFECTS. THESE ALL CAME TO MY NOTICE AFTER ABOUT 5 DAYS.
|Sun, 10 Jan 2010 |
I have been taking Omesar 20 plus 12/5 for about 14 months they have brought my blood pressure down to a perfect level with very little side effects,my only problem seems to be i suffer cramps in my hands and about twice a month in my legs at night are these one of the side effects.
|Wed, 04 Nov 2009 |
i have been taken Omesar for the past 8 wks i feel lighthead ringing in my ears confused are these side effects of this drug, i also take lipoiral for chestoral 20 mgs.
|Tue, 21 Jun 2011 |
i feel nick pain headache
i am ussed 9th month|
|Thu, 29 Sep 2011 |
I have gained so much abdominal weight since being on Omesar plus that's it's really depressing me. If it's caused by the medication then surely it is counter- productive? I had a hysterectomy last November. I have never had abdominal weight like this before. Im 53.
|Sun, 05 Sep 2010 |
I have been taking Omesar for over 2 yers. Have stiff feet in the morning, pains in my hip joints if siting for a time and pains in my knees going up and down stairs. I am 53. My blood pressure is now normal but I dont know if my other problems are reladted to Omesar
|Thu, 01 Mar 2012 |
Top Omesar Side Effects